# SDR DALA2016110908360

- Difficulty date: November 20, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 75,858 hours, 58,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED.   REPAIRED IAW ER/A 533202-14 SECTION II.  MAJOR REPAIR.
